Repeated proximity games
Jérôme Renault and
Tristan Tomala
International Journal of Game Theory, 1998, vol. 27, issue 4, 539-559
Abstract:
We consider repeated games with complete information and imperfect monitoring, where each player is assigned a fixed subset of players and only observes the moves chosen by the players in this subset. This structure is naturally represented by a directed graph. We prove that a generalized folk theorem holds for any payoff function if and only if the graph is 2-connected, and then extend this result to the context of finitely repeated games.
Keywords: Repeated; games; ·; Folk; theorem; ·; imperfect; monitoring; ·; graphs (search for similar items in EconPapers)
Date: 1998-12-16
Note: Received June 1997/Revised version March 1998
References: Add references at CitEc
Citations: View citations in EconPapers (30)
Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/8027004/80270539.pdf (application/pdf)
Access to the full text of the articles in this series is restricted
Related works:
Working Paper: Repeated Proximity Games (1997)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:27:y:1998:i:4:p:539-559
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().